# SDR 98ZZZX2995

- Difficulty date: April 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N141AE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 141
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S53678001210
- Condition: Corroded
- Location: Cabin
- Part time: 18,688 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A CPCP 4 INSPECTION PERFORMED AT AMR EAGLE MAINTENANCE CENTER, FOUND THE RIGHT F/A SEAT TRACK CORRODED AT FRAME 39.  INSTALLED NEW SEAT TRACK IAW ATR SRM 51-25-04.  CAUSE OF DAMAGE:  ENVIRONMENTAL.  AIRCRAFT TT:  18,688.4 HOURS/ TAC:  23,278.
